# SDR UPS07550716

- Difficulty date: September 14, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHT UNARM LIGHT INOP.  RELAMPED EMERGENCY LIGHT UNARM LIGHT.  OPS CHECK NORMAL.
